Volume 27 (1984)


1 (April), 2 (August), 3 (December)

Arino, O., Gautier, S. and Penot, J. P.;
A Fixed Point Theorem for Sequentially Continuous Mappings with Application to Ordinary Differential Equations
pp. 273--279.
Ogata, A.;
On Existence and Multiplicity Theorems for Semilinear Elliptic Equations in Exterior Domains
pp. 281--299.
Burton, T. A.;
Periodic Solutions of Nonlinear Volterra Equations
pp. 301--317.
Makino, T.;
On the Existence of Positive Solutions at Infinity for Ordinary Differential Equations of Emden Type
pp. 319--329.
Taniguchi, M.;
Mixed Problem for Weakly Hyperbolic Equations of Second Order with Degenerate Neumann Boundary Condition
pp. 331--366.
Yoshida, S.;
A General Solution of a Nonlinear 2-System without Poincare's Condition at an Irregular Singular Point
pp. 367--391.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles